MathSciNet Relay Station
MathSciNet bibliographic data
MR1990631 42A82 (26D15 42B10 53C22)
Kolountzakis, Mihail N.; Révész, Szilárd Gy. On a problem of Turán about positive definite functions. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3423–3430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement